Systematic learning of edge probabilities in the Domingos-Richardson model

Bóta András and Krész Miklós and Pluhár András: Systematic learning of edge probabilities in the Domingos-Richardson model.
INTERNATIONAL JOURNAL OF COMPLEX SYSTEMS IN SCIENCE, 1 (2). pp. 115-118. ISSN 2174-6036 (2011)

[thumbnail of ijcss01_02-115-118.pdf]
Preview
Text
ijcss01_02-115-118.pdf - Published Version

Download (185kB) | Preview
Item Type: Journal Article
Journal or Publication Title: INTERNATIONAL JOURNAL OF COMPLEX SYSTEMS IN SCIENCE
Date: 2011
Volume: 1
Number: 2
Page Range: pp. 115-118
ISSN: 2174-6036
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 1873010
Date Deposited: 2022. Aug. 18. 11:52
Last Modified: 2022. Aug. 18. 11:52
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/24901

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year